How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask TherapistMarryAnn Your Own Question
TherapistMarryAnn, Therapist
Category: Mental Health
Satisfied Customers: 5762
Experience:  Over 20 years experience specializing in anxiety, depression, drug and alcohol, and relationship issues.
Type Your Mental Health Question Here...
TherapistMarryAnn is online now
A new question is answered every 9 seconds

Last night I was experiencing major anxiety/depression/rage.

Resolved Question:

Last night I was experiencing major anxiety/depression/rage. I took two lorazepam (1mg), 2 tylenol 3s, and drank a large volume of hard alcohol. Clearly never a bright idea in the first place, but am I at risk of anything now, even though I am fully concious? my motor function is very slow, but I can think and speak clearly.
Submitted: 5 years ago.
Category: Mental Health
Expert:  TherapistMarryAnn replied 5 years ago.

Hi, I'd like to help you with your question.


You are right, it probably wasn't the best idea in the world to take the Lorazepam and the alcohol together. Mixing the two can cause depressed heart rhythm and suppressed breathing. In other words, you can stop your heart and/or your breathing.


You should get checked out by your doctor or at least contact him/her to be sure. But if you are ok this morning and are otherwise feeling alright even with the problems with your motor functions, then it is probably working it's way through your system.


I hope this has helped,


TherapistMarryAnn and other Mental Health Specialists are ready to help you

Related Mental Health Questions